دانشگاه مازندران

آمار

تعداد نشریات24
تعداد شماره‌ها192
تعداد مقالات1,688
تعداد مشاهده مقاله3,494,894
تعداد دریافت فایل اصل مقاله2,388,199
R. Ghasemkhani, R., Mohammadi, u.. (1395). A local approach to the entropy of countable fuzzy partitions. پژوهشنامه مدیریت اجرایی, 6(1), 54-61. doi: 10.22080/cjms.2017.1646
R. R. Ghasemkhani; u. Mohammadi. "A local approach to the entropy of countable fuzzy partitions". پژوهشنامه مدیریت اجرایی, 6, 1, 1395, 54-61. doi: 10.22080/cjms.2017.1646
R. Ghasemkhani, R., Mohammadi, u.. (1395). 'A local approach to the entropy of countable fuzzy partitions', پژوهشنامه مدیریت اجرایی, 6(1), pp. 54-61. doi: 10.22080/cjms.2017.1646
R. Ghasemkhani, R., Mohammadi, u.. A local approach to the entropy of countable fuzzy partitions. پژوهشنامه مدیریت اجرایی, 1395; 6(1): 54-61. doi: 10.22080/cjms.2017.1646


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.